# SDR VJ9800144

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 59124372
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER MAIN LANDING GEAR DOUBLER HAS SEVERAL BLEND OUTS BEYOND LIMIT.  REMOVED, REPLACED, DRILLED, COUNTER SUNK AND DEBURRED NEW DOUBLER.  TREATED AND PRIMED IAW DC9 SRM 51-30-5.
